Skip to Main content Skip to Navigation
Journal articles

Hamiltonian decomposition of Cayley graphs of degree 4

Complete list of metadata

https://hal.inria.fr/hal-02500476
Contributor : Jean-Claude Bermond <>
Submitted on : Friday, March 6, 2020 - 12:11:55 AM
Last modification on : Thursday, July 8, 2021 - 3:49:59 AM
Long-term archiving on: : Sunday, June 7, 2020 - 1:02:51 PM

File

67-BFM89-hamilton-cayley-degre...
Files produced by the author(s)

Identifiers

Citation

Jean-Claude Bermond, Odile Favaron, Maryvonne Maheo. Hamiltonian decomposition of Cayley graphs of degree 4. Journal of Combinatorial Theory, Series B, Elsevier, 1989, 46 (2), pp.142-153. ⟨10.1016/0095-8956(89)90040-3⟩. ⟨hal-02500476⟩

Share

Metrics

Record views

87

Files downloads

342